# SDR 2014FA0000657

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: General aviation
- Aircraft: N232BB
- Make and model: Diamon DA 40
- Aircraft serial: 40531
- Aircraft time: 2,794 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: D407
- Condition: Failed
- Location: Engine
- Part time: 2,794 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUFFLER DISTORTED, BURNED THROUGH IN TAILPIPE AREA, INSIDE HEATER MUFF.
